# SDR A6WA201644088

- Difficulty date: July 12, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 33,039 hours, 31,638 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW AT FL 190.  COMPLIED WITH IAC & QRH.  YAW MOTION CONTINUED WITH AUTOPILOT AND YAW DAMP DISCONNECTED.  NOTE RUDDER MOVEMENT ON FLIGHT CONTROL SYNOPTIC WITH NO PILOT INPUT.  YAW MOVEMENT NOT FELT IN PEDALS.
